# SDR TRAX200700549

- Difficulty date: April 20, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 9,583 hours, 8,048 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O NOSE GEAR WOULD NOT COME UP AFTER SELECTED IN THE UP POSITION, NOSE WHEEL STEERING INOP ON LANDING, A/C RETURNED TO MCN AFTER TAKEOFF.  EMERGENCY DECLARED.
